skip to content
On first and second order planar elliptic equations with degeneracies Preview this item
ClosePreview this item
Checking...

On first and second order planar elliptic equations with degeneracies

Author: Abdelhamid Meziani
Publisher: Providence, R.I. : American Mathematical Society, ©2011.
Series: Memoirs of the American Mathematical Society, no. 1019.
Edition/Format:   Print book : EnglishView all editions and formats
Summary:

"May 2012, volume 217, number 1019 (first of 4 numbers)."

Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Material Type: Internet resource
Document Type: Book, Internet Resource
All Authors / Contributors: Abdelhamid Meziani
ISBN: 9780821853122 0821853120
OCLC Number: 773909026
Notes: "May 2012, volume 217, number 1019 (first of 4 numbers)."
Description: v, 77 pages ; 26 cm.
Contents: Preliminaries --
Basic solutions --
Example --
Asymptotic behavior of the basic solutions of L --
The kernels --
The homogeneous equation Lu = 0 --
The nonhomogeneous equation Lu = F --
The semilinear equation --
The second order equation: reduction --
The homogeneous equation Pu = 0 --
The nonhomogeneous equation Pu = F --
Normalization of a class of second order equations with a singularity.
Series Title: Memoirs of the American Mathematical Society, no. 1019.
Responsibility: Abdelhamid Meziani.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/773909026> # On first and second order planar elliptic equations with degeneracies
    a schema:CreativeWork, schema:Book ;
   library:oclcnum "773909026" ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/1075566024#Place/providence_r_i> ; # Providence, R.I.
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   schema:about <http://id.worldcat.org/fast/893458> ; # Differential equations, Elliptic
   schema:about <http://dewey.info/class/515.3533/e23/> ;
   schema:about <http://id.worldcat.org/fast/889794> ; # Degenerate differential equations
   schema:bookFormat bgn:PrintBook ;
   schema:copyrightYear "2011" ;
   schema:creator <http://viaf.org/viaf/231041806> ; # Abdelhamid Meziani
   schema:datePublished "2011" ;
   schema:description "Preliminaries -- Basic solutions -- Example -- Asymptotic behavior of the basic solutions of L -- The kernels -- The homogeneous equation Lu = 0 -- The nonhomogeneous equation Lu = F -- The semilinear equation -- The second order equation: reduction -- The homogeneous equation Pu = 0 -- The nonhomogeneous equation Pu = F -- Normalization of a class of second order equations with a singularity."@en ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/1075566024> ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society,
   schema:isPartOf <http://experiment.worldcat.org/entity/work/data/1075566024#Series/memoirs_of_the_american_mathematical_society> ; # Memoirs of the American Mathematical Society ;
   schema:name "On first and second order planar elliptic equations with degeneracies"@en ;
   schema:productID "773909026" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/773909026#PublicationEvent/providence_r_i_american_mathematical_society_2011> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/1075566024#Agent/american_mathematical_society> ; # American Mathematical Society
   schema:url <http://www.ams.org/journals/memo/2012-217-1019/S0065-9266-2011-00634-9/S0065-9266-2011-00634-9.pdf> ;
   schema:workExample <http://worldcat.org/isbn/9780821853122> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/773909026> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/1075566024#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
   schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/1075566024#Place/providence_r_i> # Providence, R.I.
    a schema:Place ;
   schema:name "Providence, R.I." ;
    .

<http://experiment.worldcat.org/entity/work/data/1075566024#Series/memoirs_of_the_american_mathematical_society> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/773909026> ; # On first and second order planar elliptic equations with degeneracies
   schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://id.worldcat.org/fast/889794> # Degenerate differential equations
    a schema:Intangible ;
   schema:name "Degenerate differential equations"@en ;
    .

<http://id.worldcat.org/fast/893458> # Differential equations, Elliptic
    a schema:Intangible ;
   schema:name "Differential equations, Elliptic"@en ;
    .

<http://viaf.org/viaf/231041806> # Abdelhamid Meziani
    a schema:Person ;
   schema:birthDate "1957" ;
   schema:familyName "Meziani" ;
   schema:givenName "Abdelhamid" ;
   schema:name "Abdelhamid Meziani" ;
    .

<http://worldcat.org/isbn/9780821853122>
    a schema:ProductModel ;
   schema:isbn "0821853120" ;
   schema:isbn "9780821853122" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/773909026> ; # On first and second order planar elliptic equations with degeneracies
   schema:issn "0065-9266" ;
   schema:name "Memoirs of the American Mathematical Society," ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.